| Model Number |
FR2110X14B |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received a report that a trilogy evo ventilator was returned for maintenance service.There were no reports or allegations of patient harm or injury.The device was not reported to be in patient use.During the evaluation of the device at a third-party service center, the device log files were successfully downloaded and reviewed in full.A ¿vent inop¿ alarm was identified, indicating that the therapy cpu remained in boot monitor software.The available service documentation did not specify that any components required replacement to resolve the issue.No additional actionable error codes were identified.Due to the 4-year preventive maintenance, the air inlet foam filter, particulate filter and muffler were replaced.The display pca was reported to be defective due to a faulty usb inlet port.There was no indication that the display malfunctioned in a way that prevented it from being read or used.The customer complaint was confirmed.The device has been serviced, inspected, tested, and met acceptance criteria in accordance with all of the applicable customer requirements.
Additional Manufacturer Narrative
The reported failure of vent inop indicating that the therapy cpu remained in boot monitor software is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device serial number, (b)(6) review confirms that the device met the final acceptance criteria and was released for final distribution.